# SDR AALA202410191743

- Difficulty date: September 13, 2024
- Submitted: October 19, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D57251216201
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE LOWER SKIN PANEL UPPER SURFACE REINFORCING MOUNTING PLATE HAS ELONGATED HOLE BETWEEN RIB 7 AND RIB 8. REPLACED MOUNTING PLATE PER SRM 57-21-11-300-005.
